MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMUR TRABECULAR METAL CRUCIATE RETAINING (CR) STANDARD POROUS; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. FEMUR TRABECULAR METAL CRUCIATE RETAINING (CR) STANDARD POROUS; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Loss of Range of Motion (2032); Limited Mobility Of The Implanted Joint (2671)
Date of Event 06/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 3007963827-2021-00026, and 0002648920-2021-00023.Concomitant medical products: articular surface medial congruent (mc) right 10 mm height, catalog#:42522100910, lot#: 64453825.All poly patella cemented 38 mm diameter, catalog#: 42540000038, lot#: 64545012.Natural tibia trabecular metal two-peg porous fixed bearing right size h, catalog#: 42530008302, lot#: 64297605.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent a right knee arthroscopy for lysis of adhesions approximately three months post-implantation dud to pain, limited mobility, stiffness, and adhesions.The patient continues to report pain and stiffness.Outcome is pending.
 
Event or Problem Description
It was reported the patient underwent a right knee arthroscopy for lysis of adhesions approximately three months post-implantation dud to pain, limited mobility, stiffness, and adhesions.The patient continues to report pain and stiffness.The site reports the outcome has since resolved.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, b5, g3, g6, h2, h3, h6, and h10.Reported event was unable to be confirmed due to limited information received from the customer.Medical records were provided and reviewed by a health care professional via mymoblity.Review of the available records identified the following: patient experience moderate pain for almost a year after ops along with stiffness and arthrofibrosis.The patient had rom 6-105 after 3 months of post-ops.Dhr was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FEMUR TRABECULAR METAL CRUCIATE RETAINING (CR) STANDARD POROUS
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11285655
Report Number0001822565-2021-00324
Device Sequence Number14323161
Product Code MBH
UDI-Device Identifier00889024230842
UDI-Public(01)00889024230842(17)300131(10)64592841
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42502807002
Device Lot Number64592481
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/13/2021
Supplement Date Received by Manufacturer04/14/2021
Initial Report FDA Received Date02/05/2021
Supplement Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight108